# SDR CA091102005

- Difficulty date: October 30, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D4132231000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PENETRANT INSP, IAW MANDATORY SB MSB40-046/3, A SMALL CRACK WAS FOUND IN RADIUS OF PIVOT AS SHOWN IN THE MSB.  MSB POINTS TO FRONT SECTION OF RADIUS IN DIAGRAM, CRACK WAS FOUND ON REAR SIDE OF RADIUS. STRUT WAS REPLACED.
